Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 18, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 30, 2022, 9:47 PM CDT for Jackson County, Mississippi. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 9:47 PM CDT (02:47 UTC)
- Expired
- Mar 30, 2022, 10:45 PM CDT
- In force
- 58 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jackson County, MS
The radar
The Mobile radar (KMOB), 38 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:47 PM CDT | TORNADO | 6 Nne Saint Martin, MS | NWS STORM SURVEY CONFIRMED AN EF-1 TORNADO WITH WINDS ESTIMATED AT 100 MPH FROM 6 MILES NNE OF ST. MARTIN TO 7 MILES W OF VANCLEAVE. PATH LENGTH WAS 2.51 MILES, PATH WIDTH 150 YARDS. |
| Mar 30, 9:53 PM CDT | TSTM WND DMG | 8 Nne Saint Martin, MS | REPORTS OF TWO HOUSES DAMAGED. *POSSIBLE TORNADO DAMAGE*. |
| Mar 30, 9:55 PM CDT | TSTM WND DMG | 5 W Vancleave, MS | REPORTS OF DAMAGE TO A ROOF. *POSSIBLE TORNADO DAMAGE*. |
| Mar 30, 10:30 PM CDT | TORNADO | 9 Ne Wade, MS | NWS STORM SURVEY CONFIRMED A BRIEF EF-0 TORNADO WITH ESTIMATED WINDS OF 75 MPH FROM 9 MILES NE OF WADE TO THE ALABAMA STATE LINE 4 MILES SW OF TANNER WILLIAMS AL. THE STORM CONTINUED NORTHEAST BEYOND THE STATE LINE INTO ALABAMA. PATH LENGTH WAS 1.9 MILES, PATH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:39 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted.
361
WFUS54 KLIX 310247
TORLIX
MSC059-310345-
/O.NEW.KLIX.TO.W.0018.220331T0247Z-220331T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
947 PM CDT Wed Mar 30 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northern Jackson County in southern Mississippi...
* Until 1045 PM CDT.
* At 947 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Latimer, or 7 miles northeast of St. Martin,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vancleave around 1000 PM CDT.
Wade around 1010 PM CDT.
Hurley and Big Point around 1015 PM CDT.
This includes Interstate 10 in Mississippi near mile marker 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3045 8883 3053 8889 3058 8888 3074 8856
3073 8843 3074 8842 3074 8841 3056 8841
TIME...MOT...LOC 0247Z 244DEG 38KT 3053 8880
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG6 follow-up statements
706
WWUS54 KLIX 310250
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
950 PM CDT Wed Mar 30 2022
MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
950 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
JACKSON COUNTY...
At 949 PM CDT, a confirmed tornado was located near Latimer, or 9
miles northeast of St. Martin, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Vancleave around 1000 PM CDT.
Wade around 1010 PM CDT.
Hurley and Big Point around 1015 PM CDT.
This includes Interstate 10 in Mississippi near mile marker 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3045 8883 3053 8889 3058 8888 3074 8856
3073 8843 3074 8842 3074 8841 3056 8841
TIME...MOT...LOC 0249Z 244DEG 38KT 3054 8877
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KLG842
WWUS54 KLIX 310301
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1001 PM CDT Wed Mar 30 2022
MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1001 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
JACKSON COUNTY...
At 1000 PM CDT, a confirmed tornado was located near Vancleave, or 9
miles northwest of Escatawpa, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Wade and Big Point around 1010 PM CDT.
Hurley around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3050 8876 3054 8882 3061 8882 3074 8856
3073 8843 3074 8842 3074 8841 3058 8841
TIME...MOT...LOC 0300Z 244DEG 38KT 3059 8864
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KLG510
WWUS54 KLIX 310317
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1017 PM CDT Wed Mar 30 2022
MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1017 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
At 1017 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurley, or 13 miles northeast of Escatawpa, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jackson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3052 8866 3055 8872 3066 8873 3074 8856
3073 8843 3074 8842 3074 8841 3058 8841
TIME...MOT...LOC 0317Z 244DEG 38KT 3067 8845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KLG224
WWUS54 KLIX 310327
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1027 PM CDT Wed Mar 30 2022
MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1027 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
At 1026 PM CDT, a confirmed tornado was located over Tanner Williams,
or 12 miles west of Midtown Mobile, moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hurley and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3060 8858 3069 8862 3074 8856 3073 8843
3074 8842 3074 8841 3060 8841
TIME...MOT...LOC 0326Z 244DEG 38KT 3071 8834
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
KLG207
WWUS54 KLIX 310333
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1033 PM CDT Wed Mar 30 2022
MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1033 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
At 1032 PM CDT, a confirmed tornado was located over Semmes, or 8
miles northwest of Midtown Mobile, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hurley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3063 8853 3074 8853 3073 8843 3074 8842
3074 8841 3063 8841
TIME...MOT...LOC 0332Z 244DEG 38KT 3074 8827
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KLG465
WWUS54 KLIX 310340
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1040 PM CDT Wed Mar 30 2022
MSC059-310348-
/O.EXP.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1040 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR NORTHEASTERN JACKSON COUNTY WILL EXPIRE AT
1045 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 AM CDT for southern
Mississippi.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of the area...
LAT...LON 3063 8853 3074 8853 3073 8843 3074 8842
3074 8841 3063 8841
TIME...MOT...LOC 0338Z 244DEG 38KT 3076 8821
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:29 PM CDT, 6 hours 18 minutes earlier.
Area forecast discussion, Mar 30, 3:29 PM CDT, 6 hours 18 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
329 PM CDT Wed Mar 30 2022
.NEAR TERM...Through Tonight
The forecast for the severe weather this afternoon and evening is
still on track. A tornado watch is in effect for all of LA and
southern MS. The coastal MS counties and Pearl River county is
out of the watch right now but may be added as the line gets that
far east. Tornado and Severe Thunderstorm Warnings have been
issued by offices to the west with a few reports of structural and
tree damage. Ahead of the line, winds are already gusting 40-50
MPH which is already causing tree damage and power outages. It
won't take much more wind in the line to have severe storms and
cause more damage. This will be enhanced by some mid level drying.
The main threat is still damaging wind gusts in the line but
brief tornadoes within the line are still a possibility and there
is a history of those in the line.
Ahead of the line, showers have not been able to get going due to
a cap. This cap should continue to break which will enhance the
instability in front of the line, keeping the line strong to
severe as it moves into SE LA. There's already 60-70 knots of bulk
shear, with 30-40 knots of 0-1 km shear. The shear is there; the
question is the instability, which continues to increase each
hour.
Overall, there is really no change to our thoughts over the last
few days. The line is still expected to have severe winds (greater
than 58 MPH gust) when it moves through the region. The latest
timing for when the line gets to a parish/county is similar to
before, Wilkinson/Iberville/Pointe Coupee from now through 4PM,
Baton Rouge area 4-7, New Orleans 6-9 and the MS coast 8-10.
Remember to take severe thunderstorm warnings as serious as
tornado and get to an interior room if a warning is issued!
.SHORT TERM...Thursday through Saturday Night
By Thursday morning, the front will be off to the east with drier
and cooler air moving in and winds subsiding. Lows Thu night will
be in the mid 40s to lower 50s. Surface high pressure quickly
moves into the region but the previous front will stall over
the open Gulf. Rain looks to redevelop over the boundary from west
to east with the aid of a weak shortwave in zonal flow aloft.
This looks to be mostly Saturday evening and overnight. Highs and
lows will start to warm again as we go into Saturday.
.LONG TERM...Sunday through Wednesday
An upper trough is moving through the northeast on Sunday with a
lingering boundary along the Gulf Coast. High pressure will
continue to move southeast over the region. As the upper pattern
flattens, the surface high pressure will shift to the east but the
area will remain dry. The next trough will start to dig into the
desert southwest Monday afternoon. With a surface low forming
ahead of it, a front and its precip will start to move in Monday
night and move through by Wednesday morning.
Highs will be generally in the lower 80s through the long term.
Lows will be in the 50s Sat and Sun night and then warming into
the lower 60s.
&&
.AVIATION...
A mix of MVFR and VFR conditions are occurring with conditions
probably settling to IFR/VFR as the rain moves in. Wind gusts are
gusting as high as 40 knots with sustained anywhere from 20-30
knots. Occasionally higher values are possible. A line of strong
to severe thunderstorms is going to move through this evening and
the line was timed out with TEMPO groups. Wind gusts of 50-60kts
are possible with that line, if not higher than that. Behind the
line, winds shift NW and will be less than 15 knots.
&&
.MARINE...
Gale Warning will remain as is, with conditions relaxing on
Thursday. Exercise Caution headlines likely to be appropriate at
times over the weekend over the open waters. Likely to need Small
Craft Advisories ahead of the next large scale trough around Monday
night or Tuesday next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 51 73 45 75 / 30 0 0 0
BTR 51 75 47 77 / 10 0 0 0
ASD 56 77 48 78 / 100 0 0 0
MSY 59 75 56 75 / 80 0 0 0
GPT 59 77 51 76 / 100 0 0 0
PQL 60 77 50 76 / 100 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 9 PM CDT this evening for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 1 AM CDT Thursday for LAZ064-
066>070-075-076-078.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
LAZ061-063-064-068>070-076>078.
GM...Gale Warning until 1 AM CDT Thursday for GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...High Wind Warning until 9 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 1 AM CDT Thursday for MSZ080>082.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
MSZ080>082.
GM...Gale Warning until 1 AM CDT Thursday for GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&In the hours before
Local storm report, Mar 30, 7:51 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG ROSELAND 30.77N 90.52W
03/30/2022 TANGIPAHOA LA EMERGENCY MNGR
TREES DOWN A MOBILE HOME, ROOF RIPPED OFF,
AND TREES DOWN IN AREA. *POSSIBLE TORNADO
DAMAGE*.
&&
JFLLocal storm report, Mar 30, 7:57 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
757 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG ROSELAND 30.77N 90.52W
03/30/2022 TANGIPAHOA LA EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
ROSELAND. TREES DOWN A MOBILE HOME, ROOF
RIPPED OFF, AND TREES DOWN IN AREA.
*POSSIBLE TORNADO DAMAGE* *CORRECTED TIME*.
&&
JFLSpecial weather statement, Mar 30, 8:41 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
841 PM CDT Wed Mar 30 2022
LAZ075-076-MSZ077-080>082-310315-
Southeast St. Tammany LA-Northwest St. Tammany LA-Jackson MS-
Harrison MS-Hancock MS-Pearl River MS-
841 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of southeastern St.
Tammany Parish, Harrison, Hancock, Jackson and southeastern Pearl
River Counties through 1015 PM CDT...
At 840 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of McHenry to near Pearlington.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, Moss Point, Bay St.
Louis, Waveland, St. Martin, Escatawpa, Diamondhead, Gautier,
D'iberville, Wade, Saucier, Helena, Hurley, Latimer, Kiln,
Pearlington and Big Point.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 271 and 273.
Interstate 10 in Mississippi between mile markers 1 and 76.
Interstate 110 in Mississippi between mile markers 2 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana. A Tornado Watch also remains in effect until 400 AM CDT
for southern Mississippi.
&&
LAT...LON 3032 8848 3043 8899 3042 8901 3040 8888
3030 8927 3037 8935 3034 8938 3032 8932
3018 8946 3018 8948 3015 8961 3016 8962
3017 8958 3020 8977 3075 8934 3065 8934
3067 8889 3073 8888 3074 8841 3035 8840
TIME...MOT...LOC 0140Z 251DEG 44KT 3071 8930 3019 8959
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KLGSpecial weather statement, Mar 30, 8:41 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
841 PM CDT Wed Mar 30 2022
LAZ059>061-063-064-067>070-310245-
Lower Plaquemines LA-Upper St. Bernard LA-St. Charles LA-
Lower Jefferson LA-Lower St. Bernard LA-Lower Lafourche LA-
Upper Plaquemines LA-Upper Lafourche LA-Upper Jefferson LA-
841 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of St. Bernard,
southeastern St. Charles, east central Lafourche, Jefferson and
northwestern Plaquemines Parishes through 945 PM CDT...
At 841 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Violet to near Galliano. Movement was east
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cut Off, Galliano, Marrero, Harvey, Timberlane, Belle Chasse, Larose,
Gretna, Westwego, Golden Meadow, Jean Lafitte, Woodmere, Violet,
Terrytown, Lafitte, Poydras, Myrtle Grove, Estelle, Shell Beach and
Barataria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana.
&&
LAT...LON 2941 9041 2984 9028 2992 9003 2987 8991
2999 8989 2993 8981 2996 8973 2988 8972
2987 8962 3000 8957 3003 8940 2998 8946
2995 8939 2973 8961 2975 8965 2964 8970
2943 9001 2944 9001 2944 9002 2937 9004
TIME...MOT...LOC 0141Z 267DEG 28KT 2993 8983 2947 9028
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MEFFERLocal storm report, Mar 30, 8:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
845 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 4 WNW LACOMBE 30.33N 89.99W
03/30/2022 ST. TAMMANY LA BROADCAST MEDIA
A FEW TREES AND A POWER LINE DOWN. *POSSIBLE
TORNADO DAMAGE*.
&&
HLLocal storm report, Mar 30, 8:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
858 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
03/30/2022 M53 MPH GMZ530 LA MESONET
MEASURED WIND GUST ON THE CAUSEWAY BRIDGE.
&&
HLThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:26 PM CDT | Special Weather Statement | LIX | Hancock, Pearl River | 79 min |
| Mar 30, 7:51 PM CDT | Tornado Warning | LIX | Pearl River | 11 min |
| Mar 30, 8:18 PM CDT | Tornado Warning | LIX | Hancock | 42 min |
| Mar 30, 8:41 PM CDT | Special Weather Statement | LIX | Hancock, Harrison, Jackson | 94 min |
| Mar 30, 9:02 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson | 43 min |
| Mar 30, 10:11 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 33 min |
| Mar 30, 10:23 PM CDT | Tornado Warning | LIX | Jackson | 22 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.